MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN POR HO FEM COM SZ 13; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. SYN POR HO FEM COM SZ 13; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71306113
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Test Result (2695); Patch Test, Abnormal Results Of (3166)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presents increased titanium level due to titanium is present in implanted components.Titanium level 3.64 (upper reference range per als (b)(4) ab is 2.96).
 
Additional Manufacturer Narrative
The affected titanium modular head sleeve, synergy femoral component and r3 0 hole acetabular shell were not returned for evaluation.A clinical evaluation noted that without supporting clinical/medical documents a thorough investigation cannot be performed at this time.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
SYN POR HO FEM COM SZ 13
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8039622
Report Number1020279-2018-02373
Device Sequence Number16469464
Product Code LPH
UDI-Device Identifier03596010291974
UDI-Public03596010291974
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/23/2021
Device Catalogue Number71306113
Device Lot Number11JM13471
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;